hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Surface waves in a Goubau line filled with nonlinear anisotropic inhomogeneous medium
Penza State University, Penza, Ryssland.
Penza State University, Russia.
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektroteknik, matematik och naturvetenskap, Matematik.ORCID-id: 0000-0002-2691-2820
2022 (Engelska)Ingår i: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 10, nr 17, s. 6172-6190Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The propagation of monochromatic nonlinear symmetric hybrid surface waves in a cylindrical nonlinear anisotropic inhomogeneous metal-dielectric waveguide is considered. The physical problem is reduced to solving a transmission eigenvalue problem for a system of ordinary differential equations. Spectral parameters of the problem are propagation constants of the waveguide. The setting is reduced to a new type of nonlinear eigenvalue problem and an analytical method of its solution is developed. The propagation modes are found that have not been previously reported in the literature. For the numerical solution, a method is proposed based on solving an auxiliary Cauchy problem (a version of the shooting method). As a result of comprehensive numerical modeling, new propagation regimes are discovered.

Ort, förlag, år, upplaga, sidor
Taylor & Francis, 2022. Vol. 10, nr 17, s. 6172-6190
Nyckelord [en]
Goubau Line, non-polarized azimuthal-symmetric electromagnetic waves, Kerr nonlinearitynonlinear inhomogeneous waveguide, Maxwell's equations, two-parameter eigenvalue problem, numerical method
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:hig:diva-35734DOI: 10.1080/00036811.2021.1919645ISI: 000878055900002Scopus ID: 2-s2.0-85105181535OAI: oai:DiVA.org:hig-35734DiVA, id: diva2:1547833
Tillgänglig från: 2021-04-28 Skapad: 2021-04-28 Senast uppdaterad: 2022-11-24Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Person

Shestopalov, Yury

Sök vidare i DiVA

Av författaren/redaktören
Shestopalov, Yury
Av organisationen
Matematik
I samma tidskrift
Applicable Analysis
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 61 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf